# SDR DALA2023101808567

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 74,237 hours, 34,840 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 RH MLG DOOR ACTUATOR FITTING, FWD LUG, UT CRACK INDICATION UNDER LUG AFT FACE BUSHING FLANGE. CORRECTIVE ACTION: INSPECTED DOOR ACTUATOR FITTING WITH NO RELEVANT CRACK INDICATIONS FOUND. (0022551)
